Zeqing Liu, Zeqing and Sheok Ume, Jeong and Min Kan, Shin (2004) Stability of Noor iterations with errors for generalized nonlinear complementarity problems. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 20 (1). pp. 53-61. ISSN 0866-0174
|
Text
amapn20_07.pdf Download (161kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
In this paper, we introduce and study a class of generalized nonlinear complementarity problems and construct an iterative algorithm, called the Noor iterations with errors, by using the change of variables technique. We establish the existence and uniqueness of solution of the generalized nonlinear complementarity problem and the convergence and stability of iterative sequence generated by the algorithm.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Generalized nonlinear complementarity problem, change of variables, Noor iteration with errors, stability |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 31 Jan 2024 10:49 |
Last Modified: | 31 Jan 2024 10:49 |
URI: | http://real.mtak.hu/id/eprint/186807 |
Actions (login required)
![]() |
Edit Item |